# SDR UALA2012110806429

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 42,865 hours, 17,285 cycles
- Engine: Iae V2522A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS BROKEN WIRES AT 7506VP CONNECTOR.
